# SDR ASOA04806

- Difficulty date: October 18, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Emergency Light
- Component: Light
- Component part number: 3011210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE EMERGENCY LIGHT ON THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT LAMP ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
